Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 35, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 29, 2016, 5:49 PM CDT for Foard County, Hardeman County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2016, 5:49 PM CDT (22:49 UTC)
- Expired
- May 29, 2016, 8:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Foard County, TX, Hardeman County, TX
The radar
The Altus AFB radar (KFDR), 88 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 428 J/kg
- Mixed-layer CIN
- -344 J/kg
- Mixed-layer LCL
- 1713 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
011
WGUS54 KOUN 292249
FFWOUN
TXC155-197-300145-
/O.NEW.KOUN.FF.W.0035.160529T2249Z-160530T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN HARDEMAN COUNTY IN NORTHERN TEXAS...
FOARD COUNTY IN NORTHERN TEXAS...
* UNTIL 845 PM CDT
* AT 547 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN NEAR COPPER BREAKS STATE PARK AND CROWELL TEXAS. UP TO
THREE INCHES OF RAIN HAVE ALREADY FALLEN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CROWELL...THALIA...MARGARET...COPPER BREAKS STATE PARK AND RAYLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3423 10005 3424 10004 3424 10001 3423 10000
3427 10000 3415 9948 3391 9948 3391 10005
$$
KURTZ2 follow-up statements
242
WGUS74 KOUN 300028
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
728 PM CDT SUN MAY 29 2016
TXC155-197-300145-
/O.CON.KOUN.FF.W.0035.000000T0000Z-160530T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDEMAN TX-FOARD TX-
728 PM CDT SUN MAY 29 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
SOUTHERN HARDEMAN AND FOARD COUNTIES...
AT 727 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCED HEAVY
RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAS FALLEN.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CROWELL...THALIA...MARGARET AND COPPERS BREAKS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND AN ALTERNATE ROUTE. IT TAKES ONLY A FEW INCHES
OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3423 10005 3424 10004 3424 10001 3423 10000
3427 10000 3415 9948 3391 9948 3391 10005
$$
KURTZ962
WGUS74 KOUN 300138
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
838 PM CDT SUN MAY 29 2016
TXC155-197-300147-
/O.EXP.KOUN.FF.W.0035.000000T0000Z-160530T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDEMAN TX-FOARD TX-
838 PM CDT SUN MAY 29 2016
...THE FLASH FLOOD WARNING FOR SOUTHERN HARDEMAN AND FOARD COUNTIES
WILL EXPIRE AT 845 PM CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3423 10005 3424 10004 3424 10001 3423 10000
3427 10000 3415 9948 3391 9948 3391 10005
$$
KURTZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 29, 5:19 PM CDT, 30 minutes earlier.
Area forecast discussion, May 29, 5:19 PM CDT, 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service Norman OK 519 PM CDT SUN MAY 29 2016 .AVIATION...30/00Z TAF ISSUANCE... An active aviation period can be expected through tomorrow. Thunderstorms across the Texas Panhandle will slowly build into western and southwestern Oklahoma and western north Texas this evening. Additionally, broken to overcast mid to high ceilings will continue to build in from the west through the evening and overnight. Sites impacted from thunderstorms could easily see drops to MVFR or IFR at times this evening and overnight. Kurtz && .PREV DISCUSSION... /issued 352 PM CDT SUN MAY 29 2016/ DISCUSSION... Complex convective forecast continues with little help from any model consistency or model agreement. Main area for convective impacts first period will be far western and southwest parts of Oklahoma and western north Texas as storms over Texas Panhandle tries to build east and southeast near edge of West Texas instability axis. Other areas of potential concentration will be south-central and southeast Oklahoma where slightly better moisture resides near weak outflow boundary. An outflow boundary from northern Oklahoma convection will also move slowly south toward the I-40 corridor of central Oklahoma and could be a focus for at least isolated thunderstorms. Majority of heavy rain will likely be west of the body of Oklahoma and western north Texas but eventual eastward progression of any MCS may affect southwest Oklahoma and western north Texas tonight. At this point we are not issuing a flood watch but slow moving storms tonight will yield the threat for heavy rain. Wet weather will continue through at least Wednesday before drier and cooler air filters in behind seasonably strong cold front. Convection Tuesday and Wednesday associated with this front will likely yield the greater threat for widespread heavy rain and need for flood watches. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 64 81 64 81 / 30 40 30 60 Hobart OK 64 83 65 82 / 50 40 40 60 Wichita Falls TX 64 84 66 83 / 60 40 40 50 Gage OK 60 83 62 80 / 40 30 40 70 Ponca City OK 63 81 64 81 / 40 40 30 60 Durant OK 66 84 67 83 / 30 40 20 30 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 23/04/04
Hazardous weather outlook, May 29, 11:55 AM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1155 AM CDT SUN MAY 29 2016 OKZ004>048-050>052-TXZ083>090-301000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1155 AM CDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS OKLAHOMA AND WESTERN NORTH TEXAS THROUGH TONIGHT. LOCATION... THE SLIGHT RISK IS WEST OF A LINE FROM ARNETT... TO CHICKASHA... TO DUNCAN OKLAHOMA... INCLUDING ALL OF WESTERN NORTH TEXAS. A MARGINAL RISK ENCOMPASSES THE REMAINDER OF OKLAHOMA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 1 PM TODAY THROUGH 2 AM TONIGHT. IMPACTS... THE PRIMARY HAZARDS WILL BE HALF DOLLAR TO GOLF BALL SIZE HAIL AND 60 TO 70 MPH WIND GUSTS. THE TORNADO POTENTIAL IS VERY LOW. DISCUSSION... WIDELY SCATTERED THUNDERSTORMS ACROSS NORTHWEST OKLAHOMA WILL LIKELY CONTINUE INTO THE AFTERNOON WITH ADDITIONAL STORMS FORMING SOUTH AND EAST. MEANWHILE...MORE HUMID AIR OVER NORTH TEXAS WILL SLOWLY MOVE NORTHWARD THIS AFTERNOON AND EVENING. THIS MAY RESULT IN WIDELY SCATTERED THUNDERSTORMS OVER SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS WHERE AFTERNOON TEMPERATURES WILL WARM INTO THE MID AND UPPER 80S. PERHAPS A MORE LIKELY SCENARIO WILL BE FOR STORMS TO FORM ACROSS THE TEXAS PANHANDLE DURING THE AFTERNOON. THESE STORMS WILL MOVE INTO WESTERN OKLAHOMA AND WESTERN NORTH TEXAS DURING THE EVENING HOURS. HAIL AND DAMAGING WINDS WILL BE POSSIBLE. .HEAVY RAINFALL.. ANY OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL FOR HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY THROUGH THURSDAY MORNING. THERE IS A MARGINAL RISK OF SEVERE STORMS IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ON MONDAY. THERE IS A MARGINAL RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA ON TUESDAY. STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE ON WEDNESDAY. .HEAVY RAINFALL.. SCATTERED THUNDERSTORMS WILL CONTINUE THE POTENTIAL FOR HEAVY RAINFALL THAT COULD CAUSE FLOODING THROUGH WEDNESDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MAHALE/THOREN
In the hours before
Special weather statement, May 29, 2:56 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
256 PM CDT SUN MAY 29 2016
OKZ013-292030-
NOBLE OK-
256 PM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NOBLE COUNTY UNTIL
330 PM CDT...
AT 253 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH
OF MARLAND...MOVING EAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
VERY HEAVY RAINFALL...
LAT...LON 3658 9689 3655 9690 3655 9693 3653 9696
3653 9699 3651 9701 3651 9703 3642 9703
3643 9720 3659 9720 3659 9704 3658 9700
3659 9690
TIME...MOT...LOC 1953Z 264DEG 14KT 3653 9712
SIXSpecial weather statement, May 29, 3:16 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 316 PM CDT SUN MAY 29 2016 OKZ014-292045- ROGER MILLS OK- 316 PM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGER MILLS COUNTY UNTIL 345 PM CDT... AT 312 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES WEST OF REYDON...MOVING EAST AT 20 MPH. THIS STORM HAS WEAKENED SOME OVER THE PAST 20 MINUTES. HOWEVER A SEVERE THUNDERSTORM WARNING MAY BE NEEDED FOR WESTERN ROGERS MILLS BY 330 PM. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3565 10000 3567 9984 3542 9985 3542 10000 TIME...MOT...LOC 2012Z 270DEG 17KT 3556 10015 SIX
Special weather statement, May 29, 4:08 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
408 PM CDT SUN MAY 29 2016
TXZ084-292145-
FOARD TX-
408 PM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FOARD COUNTY UNTIL
445 PM CDT...
AT 406 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST
OF SWEARINGEN...MOVING NORTH AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LAT...LON 3423 10005 3423 10004 3412 9982 3388 9985
3387 10005
TIME...MOT...LOC 2106Z 176DEG 27KT 3399 10001
SIXSpecial weather statement, May 29, 4:45 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT SUN MAY 29 2016
TXZ083-084-292215-
HARDEMAN TX-FOARD TX-
445 PM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARDEMAN AND
NORTHWESTERN FOARD COUNTIES UNTIL 515 PM CDT...
AT 443 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF SWEARINGEN...MOVING NORTH AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3423 10005 3424 10004 3424 10001 3423 10001
3423 10000 3430 10000 3430 9974 3394 9976
3400 10002 3419 10005
TIME...MOT...LOC 2143Z 180DEG 16KT 3405 9996
SIXSpecial weather statement, May 29, 5:14 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 514 PM CDT SUN MAY 29 2016 OKZ021-034-292245- GREER OK-BECKHAM OK- 514 PM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GREER AND CENTRAL BECKHAM COUNTIES UNTIL 545 PM CDT... AT 513 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ERICK...MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 TO 50 MPH... LAT...LON 3517 9995 3537 9992 3527 9950 3499 9962 TIME...MOT...LOC 2213Z 289DEG 17KT 3524 9984 SIX
Local storm report, May 29, 5:17 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
517 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 4 SW SWEETWATER 35.38N 99.96W
05/29/2016 E1.00 INCH BECKHAM OK PUBLIC
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:50 PM CDT | Special Weather Statement | OUN | Knox | 40 min |
| May 28, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox | 48 min |
| May 28, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Knox | 49 min |
| May 28, 9:20 PM CDT | Special Weather Statement | OUN | Clay | 25 min |
| May 28, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 33 min |
| May 28, 9:58 PM CDT | Special Weather Statement | OUN | Archer, Baylor | 32 min |
| May 28, 10:03 PM CDT | Special Weather Statement | OUN | Clay | 27 min |
| May 28, 10:32 PM CDT | Special Weather Statement | OUN | Archer | 28 min |
| May 28, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Wichita | 38 min |
| May 28, 11:08 PM CDT | Special Weather Statement | OUN | Clay | 37 min |
| May 28, 11:18 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 42 min |
| May 28, 11:46 PM CDT | Special Weather Statement | OUN | Clay | 29 min |
| May 28, 11:49 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox | 26 min |
| May 29, 12:02 AM CDT | Special Weather Statement | OUN | Archer | 28 min |
| May 29, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Archer | 22 min |
| May 29, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 33 min |
| May 29, 12:30 AM CDT | Special Weather Statement | OUN | Archer | 45 min |
| May 29, 12:55 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 50 min |
| May 29, 1:09 AM CDT | Areal Flood Advisory | OUN | Archer, Baylor | 3 hr |
| May 29, 1:21 AM CDT | Flash Flood Warning | OUN | Archer, Baylor | 3 hr |
| May 29, 1:22 AM CDT | Special Weather Statement | OUN | Baylor | 23 min |
| May 29, 1:27 AM CDT | Special Weather Statement | OUN | Baylor | 33 min |
| May 29, 1:29 AM CDT | Severe Thunderstorm Warning | OUN | Archer | 46 min |
| May 29, 1:36 AM CDT | Special Weather Statement | OUN | Archer | 24 min |
| May 29, 1:53 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 37 min |
| May 29, 2:02 AM CDT | Special Weather Statement | OUN | Baylor | 28 min |
| May 29, 2:14 AM CDT | Special Weather Statement | OUN | Archer | 31 min |
| May 29, 4:08 PM CDT | Special Weather Statement | OUN | Foard | 37 min |
| May 29, 4:45 PM CDT | Special Weather Statement | OUN | Foard, Hardeman | 30 min |
| May 29, 4:47 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 43 min |
| May 29, 5:23 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 52 min |
| May 29, 5:29 PM CDT | Areal Flood Advisory | OUN | Foard, Hardeman, Wilbarger | 3 hr |
| May 29, 5:31 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 44 min |
| May 29, 5:41 PM CDT | Severe Thunderstorm Warning | OUN | Foard | 49 min |
| May 29, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 43 min |
| May 29, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox | 30 min |
| May 29, 6:48 PM CDT | Flash Flood Warning | OUN | Baylor, Foard, Knox, Wilbarger | 4 hr |
| May 29, 6:56 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox, Wilbarger | 49 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.